# SDR FDEA202102250449

- Difficulty date: February 25, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 100,861 hours, 30,558 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, SEAT TRACK AT STA 1881 RBL 8 IS CORRODED ON AFT END REPLACED DAMAGED SEAT TRACK FROM STA 1861-1887. REF SRM 53-70-00 FIG 1 VOL 1, 51-31-  01   VOL 2, DWG SR10-53-002, DPS 2.50
